Fixed point theorems for
multivalued non-self mappings
Novi Sad Journal of Mathematics, Tome 22 (1992) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1992_22_1a_1,
author = {Samanta
Chumki and Samanta S. K.},
title = {Fixed point theorems for
multivalued non-self mappings},
journal = {Novi Sad Journal of Mathematics},
pages = {11-22},
year = {1992},
volume = {22},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1992_22_1a_1/}
}
Samanta Chumki; Samanta S. K. Fixed point theorems for multivalued non-self mappings. Novi Sad Journal of Mathematics, Tome 22 (1992) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1992_22_1a_1/